Isoniazid induced pure red cell aplasia

Sen, R.N.; Singh, U.; Yadav, M.S.; Raj, Baldev and Sen, J. (1989) Isoniazid induced pure red cell aplasia. Indian Journal of Tuberculosis, 36 (2). pp. 41-43.

Full text available as:

PDF - Requires Adobe Acrobat Reader or other PDF viewer.
247 Kb

Abstract

A case of pure red cell aplasia (PRCA) following antitubercular treatment for pericarditis is reported. Bone marrow showed complete absence of erythroid series, increased lymphocytes and plasma cells. Patient responded to withdrawal of the drugs and treatment with androgens. Re-challenge resulted in relapse. Isoniazid was the only common drug prescribed both times.

EPrint Type:Article
Uncontrolled Keywords:Red Cell Aplasia, Pericarditis, Androgens, Pulmonary Tuberculosis, Patient, Anti-tubercular Drugs, Drug Therapy, Isoniazid
Subjects:Chemical Actions and Uses > Pharmacologic Actions > Therapeutic Uses > Anti-Infective Agents > Anti-Bacterial Agents
Organic Chemicals > Hydrazines > Isoniazid
Hormones, Hormone Substitutes, and Hormone Antagonists > Hormones
Respiratory Tract Diseases > Lung Diseases > Tuberculosis, Pulmonary
-Journal Repositories > Indian Journal of Tuberculosis
Hemic and Lymphatic Diseases > Hematologic Diseases > Anemia
Respiratory Tract Diseases > Respiratory Tract Infections > Tuberculosis, Pulmonary
ID Code:3254
Deposited By:Mrs Naina Pandita
Deposited On:04 June 2009

Archive Staff Only: edit this record